# SDR VNAA2023121911101

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 19,679 hours, 17,732 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pressure Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED STEERING INOP CAUTION MSG ON INITIAL CLIMB OUT, RAN QRH MSG PERSISTED / INTERROGATED MDC AND FOUND B1 CODE 007464 AND 007466, TROUBLESHOT IAW CRJ 900 FIM 32-51-50-810-801-A01. FOUND CONTAMINATION ON PRESSURE SWITCHES CONNECTOR MT128 AND MT129, CLEANED CONENCTORS IAW CRJ 900 AMM 51-26-00-110-806-A01. FOUND BENT PINS ON PRESSURE SWITCH MT128, REMOVED AND REPLACED PRESSURE SWITCH MT128 AND MT129 IAW CRJ 900 AMM 29-34-01-000/400-802-A01. LEAK CHECK GOOD, OPS CHECK GOOD
